MAUDE Adverse Event Report: EVENT MEDICAL LTD. EVOLUTION 3E; VENTILATOR SYSTEM

EVENT MEDICAL LTD. EVOLUTION 3E; VENTILATOR SYSTEM
Model Number EVOLUTION 3E T
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative: based upon all information received and based on event medical investigation the reported issue can be triggered when the exhalation valve is opening and closing very quickly to control and keep the pressure at a constant level and when the pressure reaches the high pressure alarm limit and also when there is no synchronization due to improper user settings on the device.Additionally, if the exhalation valve cover is not locked during operation of the device the valve shaft can bend, tremble will increase and the control of the pressure is more difficult.In this case there was no need to change the exhalation valve or any component.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s specifications.If additional information is provided in the future, a supplemental report will be issued.Event medicals risk analysis for this failure mode concludes that the risk is acceptable.
 
Event or Problem Description
The initial reporter located outside the u.S.Reported that the evolution ventilator displayed a tremble waveform during exhalation while in use on a patient.The patient was removed from the ventilator and placed on an alternate ventilator with no harm.The customer reported that the ventilator passed all tests and calibrations per manufacturer specifications prior to use on the patient.Customer used a test long to reproduce the waveform tremble issue on the unit and reported that rapid breathing and pressing the test lung when peak alarm is active may cause the tremble issue.Customer also reported that if the user does not lock the exhalation valve assembly properly, the exhalation valve can move when the patient or the test lung is being ventilated.There was no need to change the exhalation valve and service was able to calibrate the unit.
 
Additional Manufacturer Narrative
Manufacturer narrative: based upon all information received and based on event medical investigation the reported issue can be triggered when the exhalation valve is opening and closing very quickly to control and keep the pressure at a constant level and when the pressure reaches the high-pressure alarm limit and also when there is no synchronization due to improper user settings on the device.Additionally, if the exhalation valve cover is not locked during operation of the device the valve shaft can bend, tremble will increase and the control of the pressure is more difficult.In this case there was no need to change the exhalation valve or any component.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.If additional information is provided in the future, a supplemental report will be issued.Event medical's risk analysis for this failure mode concludes that the risk is acceptable.

Brand Name
EVOLUTION 3E
Common Device Name
VENTILATOR SYSTEM
Manufacturer (Section D)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer (Section G)
EVENT MEDICAL LTD.
60 empire drive
lake forest 92630
Manufacturer Contact
azita hedayati
60 empire drive
lake forest, CA 92630
9499001917
MDR Report Key16670158
Report Number3006135941-2023-00007
Device Sequence Number14945547
Product Code CBK
UDI-Device Identifier00860008873606
UDI-Public00860008873606
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTION 3E T
Device Catalogue NumberEVL100500-T, EVL100500-T-NF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2023
Supplement Date Received by Manufacturer03/05/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown